TU Darmstadt / ULB / TUbiblio

Parallel algorithms for the numerical solution of incompressible finite elasticity problems

Schäfer, Michael (1991):
Parallel algorithms for the numerical solution of incompressible finite elasticity problems.
In: SIAM journal on scientific and statistical computing, SIAM, pp. 247-259, 12, (2), [Article]

Item Type: Article
Erschienen: 1991
Creators: Schäfer, Michael
Title: Parallel algorithms for the numerical solution of incompressible finite elasticity problems
Language: English
Journal or Publication Title: SIAM journal on scientific and statistical computing
Volume: 12
Number: 2
Publisher: SIAM
Divisions: 16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
16 Department of Mechanical Engineering
Date Deposited: 27 Mar 2014 11:05
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item